# SDR SWIA201023958

- Difficulty date: March 31, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 35,851 hours, 50,457 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Cable
- Condition: Corroded
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM FROZE INFLIGHT.  (FLT 6821)  REPLACED RUDDER TRIM ACTUATOR CABLE.
